International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Practical Homomorphic MACs for Arithmetic Circuits

Authors:
Dario Catalano
Dario Fiore
Download:
URL: https://eprint.iacr.org/2015/194
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26176,
  title={Practical Homomorphic MACs for Arithmetic Circuits},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={194},
  url={https://eprint.iacr.org/2015/194},
  author={Dario Catalano and Dario Fiore},
  year=2015
}